User menu

Integrals over classical groups, random permutations, toda and Toeplitz lattices

Bibliographic reference Adler, M. ; Van Moerbeke, Pierre. Integrals over classical groups, random permutations, toda and Toeplitz lattices. In: Communications on Pure and Applied Mathematics, Vol. 54, no. 2, p. 153-205 (2001)
Permanent URL
  1. Adler M., van Moerbeke P., and orthogonal polynomials, 10.1215/s0012-7094-95-08029-6
  2. Adler Mark, Van Moerbeke Pierre, String-orthogonal polynomials, string equations, and 2-Toda symmetries, 10.1002/(sici)1097-0312(199703)50:3<241::aid-cpa3>;2-b
  3. Adler M., van Moerbeke P., The Spectrum of Coupled Random Matrices, 10.2307/121077
  4. Adler M., van Moerbeke P., Vertex Operator Solutions to the Discrete KP-Hierarchy, 10.1007/s002200050609
  5. Aldous David, Diaconis Persi, Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem, 10.1090/s0273-0979-99-00796-x
  6. Aomoto K., Jacobi Polynomials Associated with Selberg Integrals, 10.1137/0518042
  7. Baik Jinho, Deift Percy, Johansson Kurt, 10.1090/s0894-0347-99-00307-0
  8. ; Algebraic aspects of increasing subsequences. Preprint Math. CO/9905083 B, 1999.
  9. Cosgrove Christopher M., Chazy Classes IX-XI Of Third-Order Differential Equations, 10.1111/1467-9590.00134
  10. Cosgrove Christoper M., Scoufis George, Painlevé Classification of a Class of Differential Equations of the Second Order and Second Degree, 10.1002/sapm199388125
  11. Diaconis Persi, Shahshahani Mehrdad, On the Eigenvalues of Random Matrices, 10.2307/3214948
  12. Gessel Ira M, Symmetric functions and P-recursiveness, 10.1016/0097-3165(90)90060-a
  14. Johansson Kurt, On Random Matrices from the Compact Classical Groups, 10.2307/2951843
  15. Random matrices. Second edition. Academic Press, Boston, 1991.
  16. Rains, Electron J Combin, 5, 9 (1998)
  17. Suris Yuri B, A note on an integrable discretization of the nonlinear Schrödinger equation, 10.1088/0266-5611/13/4/016
  18. Tracy Craig A., Widom Harold, Random Unitary Matrices, Permutations and Painlevé, 10.1007/s002200050741
  19. ; On the distribution of the lengths of the longest monotone subsequences in random words. Preprint Math. CO/9904042, 1999.